A stochastic model for internal HIV dynamics

Dalal, N. and Greenhalgh, D. and Mao, X. (2008) A stochastic model for internal HIV dynamics. Journal of Mathematical Analysis and Applications, 341 (2). pp. 1084-1101. ISSN 0022-247X

This is the latest version of this item.

[thumbnail of strathprints013797]
Preview
Text (strathprints013797)
strathprints013797.pdf
Accepted Author Manuscript

Download (162kB)| Preview

    Abstract

    In this paper we analyse a stochastic model representing HIV internal virus dynamics. The stochasticity in the model is introduced by parameter perturbation which is a standard technique in stochastic population modelling. We show that the model established in this paper possesses non-negative solutions as this is essential in any population dynamics model. We also carry out analysis on the asymptotic behaviour of the model. We approximate one of the variables by a mean reverting process and nd out the mean and variance of this process. Numerical simulations conclude the paper.

    ORCID iDs

    Dalal, N., Greenhalgh, D. ORCID logoORCID: https://orcid.org/0000-0001-5380-3307 and Mao, X. ORCID logoORCID: https://orcid.org/0000-0002-6768-9864;
    • Available Versions of this Item

      • A stochastic model for internal HIV dynamics. (deposited 11 Jan 2010 14:12) [Currently Displayed]